The disjoint arcs property for homogeneous curves
Fundamenta Mathematicae, Tome 146 (1994) no. 2, pp. 159-169
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The local structure of homogeneous continua (curves) is studied. Components of open subsets of each homogeneous curve which is not a solenoid have the disjoint arcs property. If the curve is aposyndetic, then the components are nonplanar. A new characterization of solenoids is formulated: a continuum is a solenoid if and only if it is homogeneous, contains no terminal nontrivial subcontinua and small subcontinua are not ∞-ods.
Keywords:
homogeneous continuum, aposyndetic curve, solenoid, disjoint arcs property, Menger universal curve
Affiliations des auteurs :
Paweł Krupski 1
@article{10_4064_fm_146_2_159_169,
author = {Pawe{\l} Krupski},
title = {The disjoint arcs property for homogeneous curves},
journal = {Fundamenta Mathematicae},
pages = {159--169},
year = {1994},
volume = {146},
number = {2},
doi = {10.4064/fm-146-2-159-169},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-146-2-159-169/}
}
Paweł Krupski. The disjoint arcs property for homogeneous curves. Fundamenta Mathematicae, Tome 146 (1994) no. 2, pp. 159-169. doi: 10.4064/fm-146-2-159-169
Cité par Sources :